# SDR IPXA2673123

- Difficulty date: April 22, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N332UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32843
- System (JASC): 2611 · Smoke Detection
- Part: Control Panel
- Part number: 233N62031309
- Part serial: D01384
- Condition: Malfunctioned
- Location: Rt Pedestal
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, G, J
- Precautionary procedure: B, F, G

## Discrepancy

SMOKE IN COCKPIT FROM RT PEDESTAL.  ENGINE BOTTLE 2 DISCHARGED, RT ENGINE OVERHEAT CARGO FIRE, APU BOTTLE DISCHARGED, EQUIPMENT COOLING, LIGHT ON.  CARGO FIRE LIGHT & BELL ON.  POSSIBLE FLAP OVERSPEED, HIGH BRAKE TEMPERATURE, CARGO ALT AUTO 1 STATUS MESSAGE FOUND "MAIN" ANNUNCATOR LT SHORT CIRCUIT ON APU/CARGO FIRE CONTROL PANEL.  RT REMOVED APU/CARGO CONTROL PANEL IAW AMM 26-22-03-2.
